# SDR 2006UALA01410

- Difficulty date: July 14, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 49,291 hours, 28,891 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK APPROX 1.5 INCH LENGTH SEEN RIGHT SIDE FUSELAGE AFT CARGO COMPARTMENT AREA JUST BELOW AND FORWARD OF EMERGENCY LIGHT.  MAJOR REPAIR:  REMOVED DAMAGED.  ACCOMPLISHED REPAIR.
